Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Is the discharge a sign of an STD and what may be causing the pain ?

Okay here's the deal, I'm 19 years old and female. I'm experiencing an unusual vaginal discharge that is white and extremely stiff! It's barely in liquid form, I would say borderline powdery.It puts me in the mind and has the appearance and texture of Crisco (hardened grease) I often research on the web about normal vaginal discharges and I always come across clear gel-like textures which isn't close to mine. I also experience lower abdominal pains that come and go from time to time ranging from mild to severe. I even feel the pain within my lower pelvic area. Is the discharge a sign of an STD and what may be causing the pain??
Asked On : Tue, 22 Mar 2011
Answers:  2 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
Welcome to HealthcareMagic Forum,
As per your description you are suffering from leucorrhoea due to infection in Uterus or Vagina.In various types of infection colour and smell of discharges vary.As you are having white discharge you are suffering from bacterial infection.

You can take homeopathic medicine Kreosotum 1M 1 dose followed by hepar sulph 30 4 tabs 4 times in day for 10 days and report afterwards.
Hope this helps you to get rid off your discharge,
dr jignesh parmar
Consultant Homeopath
Motto : "Heal Well Heal Fast"

Answered: Tue, 22 Mar 2011
General & Family Physician Dr. Akshith's  Response
hello and welcome to healthcare magic!!
From what you have described it is clear that you are suffering from an infection in your genital tract and since you have the symptoms of abdominal pain along with the discharge it could be PUD of chronic nature get yourself evaluated by a gynaecologist and start antibiotics soon. an ultrasound abdomen and pelvis will be helpful.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor